Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleComputing one of Victor Mollís irresistible integrals with computer algebra.
Author(s) Christoph Koutschan, Viktor Levandovskyy
TypeArticle in Journal
ISSN1561-4042
LanguageEnglish
JournalComput. Sci. J. Mold.
Volume16
Number1
Pages35--49
PublisherAcademy of Sciences of Moldova, Institute of Mathematics and Computer Science, Chicsinuau
Year2008
Edition0
Translation No
Refereed No
Webmaster